# SDR SIMA201812053005

- Difficulty date: December 3, 2018
- Submitted: December 5, 2018
- Operation: Air carrier
- Aircraft: N918AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500902
- Aircraft time: 34,061 hours, 28,975 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 912R0201
- Part serial: 01625
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTO PRESSURIZATION SYSTEM FAILED AT 33,000 FT.-C/A-DEFERRED AUTO PRESSURIZATION SYSTEM, M PROCEDURES COMPLIED WITH. MEL# 21-17 AUTH# 120087DM-C. .REMOVED AND REPLACED MANUAL PRESSURIZATION CONTROLLER IAW EMB AMM 21-31-02. OPS CHECK OK IAW EMB AMM 21-31-00 AND PERFORMED FUNCTION TEST OF PRESSURIZATION CONTROL SYSTEM  IN AUTOMATIC MODE AS PER EMB145 AMM 21-31-00-700-802-A. OPC GOOD. MEL RESTORED.
